Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JBguy

Is it safe?

Recommended Posts

I have been on 40 mg accutane for roughly a month now, and I really don't see any effects, my lips get pretty chapped at times, if I have had a few drinks the night before it can get bad when I wake up.

I was just wondering if its safe to continue using 2.5% BP. I have been using up till this point and the dryness as not been an issue, and I dont even need to moisturize too often. Seems that it isn't doing anything and like most it really is my last resort.

PS I just seen that your not supposed to get tattoos? I just got my leg done 3 days ago and hope that it there isnt a problem, it cost alot and looks to good to have it heal wrong

Share this post


Link to post
Share on other sites
I have been on 40 mg accutane for roughly a month now, and I really don't see any effects, my lips get pretty chapped at times, if I have had a few drinks the night before it can get bad when I wake up.

I was just wondering if its safe to continue using 2.5% BP. I have been using up till this point and the dryness as not been an issue, and I dont even need to moisturize too often. Seems that it isn't doing anything and like most it really is my last resort.

PS I just seen that your not supposed to get tattoos? I just got my leg done 3 days ago and hope that it there isnt a problem, it cost alot and looks to good to have it heal wrong

by had a few drinks the night before your not reffering to alcoholic drinks.... as you cannot drink while on a tane as it can lead to side effects such as sizures and passing out as well as more long term effects such as liver damage as well as significantly increase in cholesterol and triglyceride levels

...also your not meant to use bp while on tane.... for several reasons 1) it dulls the effect of he tane meaning that you may have to go on a second course 2) it can lead to breakouts (like you had before rather than stopping them) 3) it will cause your skin to become die and irrated and thin

beyound that shouldnt be using bp untill several months after your tane treatment has finished

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×